Jump to content

Klonopin Experience


Recommended Posts

Since it's getting slowly better stay away, these are a last resort pill. I've seen survey's that methadone is easier for 60% of ppl to get off then benzo's.

3 or 4 day period is the most common time for the wd's to hit due to the half life.

It's hard for me to believe klono has effected you this long only taking them for 3 weeks, but you have no reason to lie, sucks man....alcohol hit's the same receptor and prolongs wd's btw, I tried to drink myself outta wd's to. Just a waste of money and a couple DUI's take care!

Link to comment
Share on other sites

Sounds to me like a classic case of cold turkey protracted WD. 98, if he hadnt quit so suddenly, I'd say perhaps wait it out and even maybe then reinstate to lower dose and taper slow but ct usually means the GABA receptors aren't going to heal in a normal linear fashion. One would have to get back on them, restore activity and thn slowly wean off so that proper healing occurs.

3 weeks is actually enough time on clon (not compared to us obviously) to ct from. It's not surprising that Recovery is going so slowly or not at all. My advice would be reinstate to a dose that controls your symptoms and taper VERY slowly. There's one caveat: if you've been completely off them for longer than 4 months (which you haven't been, so that's good), many say reinstatement is not as successful. Then again these are anti-benzo people and there are many who have proven this wrong, gotten stable and come off slowly and successfully. You're in the window where reinstating will likely work well for you although my experiences make that conclusion not absolute. Just to give you an idea where I'm at (98 you'll be interested to know how a prolonged "doctor not listening to you" situation can result in making a tapering situation worse):

I've had to go back to my last stable dose of clonazepam (3.5, yep, 98, had to go back) after months and months of my doctor not listening to me that I had a chronic condition. Once I got a note from dr. A, doctor let me go back to 3.5 from a much lower dose. The time that it took her to accept that I needed to re-stabilize cost me a lot of GABA function so that even now I don't feel like my old self. Essentially she desensitized my receptors by keeping me at too low a dose for too long.

The longer you don't reinstate and (eventually) start a proper taper, the less likely IMO you will be able to reinstate at a low dose fairly quickly. There ARE people, however who have gone cold turkey and got back to normal, some within the time frame you give but MOST within years if at all. The biggest question you need to ask yourself is: is my doctor competent and does he/she understand the problem. It will require a personalized response to how you react. I've dropped my clon dose before without much problem and in the last half hear it's caused LOTS of problems so I know both sides of the tapering story.

It is indeed hard to taper off benzos and IMO in many cases if they work for hppd without tolerance issues, there can be a benefit to sayin on them. If you want to get off though: must be slow taper. I sympathize with you completely cuz I'm going through some level of hell still but I know now how my body reacts and the nature of my hppd. Waiting too long can cause problems (my case), waiting it out (if symptoms are bearable) has a small but real chance of working.

Keep posting about how you feel, everyone is ere to help you get to where you want to be.

RR

98, you at 3.25?

Link to comment
Share on other sites

Oh almost forgot: definitely stop the alcohol , as 98 pointed out. I'm amazed you're getting better while still drinking it OR you're not really getting better at all-- it's the alcohol.

Been 6 months since my taper started and no alcohol for me. In the beginning it SUCCCCKED cuz I love beer but I promise you now I dont really even miss it. When you return to your normal, then maybe re-evaluate but certainly not now.

Link to comment
Share on other sites

  • 4 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.